# SDR SWIA202310100004

- Difficulty date: October 4, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N310SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000913
- Aircraft time: 3,044 hours, 2,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA86259-SRM 53-10-01/AD01 MXCODEID69729-PR - COMPLY WITH PERMANENT REPAIR FOR GOUGE ON LEFT SIDE FORWARD OF MAIN CABIN DOOR BETWEEN FR10 AND FR11, BELOW STGR 17L AND ABOVE STGR 18L REF SRM 53-10-01. DUE BY TAC 2222., PART NUMBER:   - , SERIAL NUMBER: 17000913, POSITION:   (FILED CLOSED)    COMPLETED PERMANENT REPAIR FOR GOUGE ON LEFT SIDE FORWARD OF MAIN CABIN DOOR BETWEEN FR10 AND FR11, BELOW STGR 17L AND ABOVE STGR 18L REF ERJ 175 SRM 53-10-01/REPAIR 12P, AND 51-75-17.. COMPLETED 51-00-00-002-SKY-U AND M-337.
